# SDR AALA201802129042

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 32,826 hours, 11,593 cycles
- Engine: Iae V2533A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FL 330, AUTO THRUST NR 1 FAILED, THRUST LOCKED.   ACOMPLISHED AN ELECTRONIC CENTRALIZED AIRCRAFT MONITOR PROCEEDURE, SWITCHED TO AUTO PILOT NR 2 FOR THE REMAINDER OF THE FLIGHT. RESET THE NR 1 & 2 FUEL CONTROL UNITS, FLIGHT MANAGEMENT, AND GUIDANCE COMPUTERS NR 1 AND 2 IAW TSM 24-00-00. OPS CHECKED GOOD, ACFT OK FOR SERVICE.
